Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Schur's generalization of Hilbert's inequality


Authors: Ray Redheffer and Peter Volkmann
Journal: Proc. Amer. Math. Soc. 87 (1983), 567-568
MSC: Primary 26D15
MathSciNet review: 684660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, London and New York, 1978 (reprinted).
  • [2] Zeev Nehari, On bounded bilinear forms, Ann. of Math. (2) 65 (1957), 153–162. MR 0082945 (18,633f)
  • [3] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis. I, Springer-Verlag, Berlin, 1954.
  • [4] J. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew, Math. 140 (1911), 1-28.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0684660-6
PII: S 0002-9939(1983)0684660-6
Article copyright: © Copyright 1983 American Mathematical Society